# SDR FDEA202207111706

- Difficulty date: July 11, 2022
- Submitted: July 21, 2022
- Operation: Air carrier
- Aircraft: N625FE
- Make and model: Doug MD-11F
- Aircraft serial: 48753
- Aircraft time: 86,105 hours, 18,051 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Web
- Part number: AGA71704
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER CARGO COMPARTMENT , STATION 1841 UNDERFLOOR BULKHEAD RIGHT HAND   ATTACHED WEB FOUND WITH CORROSION ; UPON REMOVAL OF SUPPORT CHORD. CORROSION AT CENTER CARGO COMPARTMENT , STATION 1841 UNDERFLOOR BULKHEAD   RIGHT HAND ATTACHED WEB REMOVED AS PER SRM 51-21-01-0G AND FOUND EXCEED LIMIT AS   PER SRM 53-00-00-2R REPAIR GENERAL FIGURE 205. CORRODED WEB REMOVED AS PER SRM   51-31-01-0G. WEB FABRICATED AS PER DOUGLAS DRAWING : AGA7170 REVISION R AND   INSTALLED AS PER SRM 51-31-01-0G. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
